Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Treated with steroid and antibiotic shot for rashes. Feels like needle in armpit and leg. Why this problems have started?

I was treated for a severe rash with steroid shot and antibiotic shot. Am doing better but still have some rash and feels like something poking me with needle in the armpit area creases of legs where they join the trunk. was also prescibed nystatin and triamcinolone acetonide usp for the leg which where problem may have started. was wondering has it turned into something else or not
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for query.
Needle like sensations are not related to steroids or antibiotics.

These drugs can cause rash rash sometimes but steroids never cause needle like sensations.

Use simple analgesics for symptomatic relief.
Consult with physician if symptoms persist.
Hope this answers your query.
Thank you.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor